Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Parameter Identification for a Class of Stochastic Systems with Unknown Parameters via Modified Gauss-Newton Method
Tomoji TAKATSUAkira OHSUMIAtsushi NAKAGAWA
Author information
JOURNALS FREE ACCESS

2002 Volume 15 Issue 7 Pages 359-367

Details
Abstract

In this paper, an identification problem of uncertain parameters which are involved in the mathematical model is investigated for a class of stochastic uncertain systems. First, it is shown that the parameter identification can be achieved by solving the state estimation and the least-squares problem simultaneously. Secondly, a modified Gauss-Newton method is proposed, showing that it has contraction property. Finally, a numerical example is shown to demonstrate the efficiancy of the identification method proposed here for a process modeled by a first-order system with time-delay.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top